| Model Number |
46420 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that due to a subarachnoid hemo rrhage, a drainage tube was left in place for the patient.On (b)(6) 2025, the patient's family accidentally pulled out the lumbar external drainage tube while assisting the patient to turn over.The drainage tube was immediately disinfected, reconnected, and properly secured.The event cause per the hcp was the connector of the lumbar external drainage device was loose and easily dislodged.